Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione

Gradient regularity for nonlinear parabolic equations

created by mingione on 21 Oct 2012
modified on 27 Jan 2014

[BibTeX]

Published Paper

Inserted: 21 oct 2012
Last Updated: 27 jan 2014

Journal: Ann. Scu. Norm. Sup. Cl. Sci. (5)
Volume: 12
Pages: 755-822
Year: 2013
Doi: 10.2422/2036-2145.201103_006

Abstract:

We consider non-homogeneous degenerate and singular parabolic equations of the $p$-Laplacean type and prove pointwise bounds for the spatial gradient of solutions in terms of intrinsic parabolic potentials of the given datum. In particular, the main estimate found reproduces in a sharp way the behavior of the Barenblatt (fundamental) solution when applied to the basic model case of the evolutionary $p$-Laplacean equation with Dirac datum. Using such results as a starting point, we then give sufficient conditions to ensure that the gradient is continuous in terms of potentials; in turn these imply borderline cases of known parabolic results and the validity of well-known elliptic results whose extension to the parabolic case remained an open issue. As an intermediate result we prove the Hoelder continuity of the gradient of solutions to possibly degenerate, homogeneous and quasilinear parabolic equations defined by general operators.

Credits | Cookie policy | HTML 5 | CSS 2.1